# SDR SIMA20160318006

- Difficulty date: March 18, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,004 hours, 34,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN GALLEY AREA INOPERATIVE.  R & R NR 2 BATTERY SUPPLY & BASE IAW AMM 33-50-04.  SEE BOW 213712 FOR OPERATIONS CHECK.
